# SDR IPXA2022030279633

- Difficulty date: March 2, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft time: 81,951 hours, 15,709 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Wing
- Stage of operation: AP
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

INSPECTION TYPE:NA** EMERGENCY DECLARED** **LANDING MADE WITHOUT INCIDENT** ON APPROACH TO ONT WHEN FLAPS WERE SELECTED TO 35 FLAPS EXTENDED TO 32/29 WENT AROUND COMPLETED FLAP DISAGREE CHECK LIST. FLAPS WOULD NOT EXTEND AT ALL LANDED SLAT EXTEND/ NO FLAPSINSPECTED IAW AMM 27-50-30 NO CFDS FAULTS FOUND, CYCLED FLAPS TWICE VISUAL INSP OF OUTER FLAP TRANSMITTER NO DISCREPANCIES FOUND
